We hope everyone has an awesome Thanksgiving!!! As a reminder, HealthWarehouse will be closed on Thanksgiving Day so our team can celebrate the holiday with their families.

    We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Theraflu Nighttime Severe Cold & Cough Powder Packet- Honey Lemon infused with Chamomile and White Tea Flavors- 6ct

    Theraflu Nighttime Severe Cold & Cough Powder Packet- Honey Lemon infused with Chamomile and White Tea Flavors- 6ct

    Product ID: A10123634

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $8.95
    Select
    2 
    $16.90
    Select
    3 
    $24.85
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • TheraFlu Nighttime Severe Cold Relief Powder temporarily relieves headache, minor aches and pains.
    • It is fast powerful hot liquid line provides complete relief of Cold, Severe Cold and Flu symptoms.
    • TheraFlu Nighttime Severe Cold Relief Powder Packets, New Formula Nothing soothes you like Theraflu
    • Made with the delicious flavors of green tea and honey lemon, from Lipton

    Description

    Temporarily relieves these symptoms due to a cold: minor aches and pains, minor sore throat pain, headache, nasal and sinus congestion cough due to minor throat and bronchial irritation. Temporarily reduces fever.

    Directions

    Use Theraflu Severe Cold Powder Packet as directed by your doctor. Check the label on the medicine for exact dosing instructions.

    Take Theraflu Severe Cold Powder Packet by mouth with or without food.

    Dissolve contents of 1 packet in 8 oz hot water. Sip while hot. Drink entire mixture within 10 to 15 minutes.

    If using a microwave, stir before and after heating. Do not overheat.

    If you miss a dose of Theraflu Severe Cold Daytime Powder Packet and you are taking it regularly, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.

    Active Ingredients

    Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, Phenylephrine HCl 10 mg

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS